Reorienting regular n-gons.

Joseph A. Gallian; Charles A. Marttila

Aequationes mathematicae (1980)

  • Volume: 20, page 97-103
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Gallian, Joseph A., and Marttila, Charles A.. "Reorienting regular n-gons.." Aequationes mathematicae 20 (1980): 97-103. <>.

author = {Gallian, Joseph A., Marttila, Charles A.},
journal = {Aequationes mathematicae},
pages = {97-103},
title = {Reorienting regular n-gons.},
url = {},
volume = {20},
year = {1980},

AU - Gallian, Joseph A.
AU - Marttila, Charles A.
TI - Reorienting regular n-gons.
JO - Aequationes mathematicae
PY - 1980
VL - 20
SP - 97
EP - 103
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.